# SDR SWAA2021111927898

- Difficulty date: October 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727A; BS727A+10; BS727D+6. LBL17 WL156. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+6? REMOVED 0.042' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.070' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB TRACK BS 727 TO 867 LBL 17 PER SRM 51-40-02-06-0; [04] BEGAN DRILLING L/H ACB CARGO TRACK PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A7500; [05] LOCATED AND DRILLED L/H AFT CARGO TIE DOWN TRACK BS 727 TO 867 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 146A7500.; [06] VERIFIED LOCATE AND DRILL OF LH ACB TIE-DOWN TRACK; BS 727-867 PER SRM 51-40-02; SRM 51-40-05 AND DWG 146A7500; [07] OK TO INSTALL; [08] SEALED AND INSTALLED AFT CARGO BAY 727 TO 867 LBL 17 PER SRM 51-40-02-0G-0 AND DWG 146A7500; [09] VERIFIED INSTALLATION OF THE LBL17 CARGO TRACK FROM BS727-BS867 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A7500; [10] WORKSCOPE COMPLETE
